Journal article icon

Journal article

Asymptotic optimality of the Westfall--Young permutation procedure for multiple testing under dependence

Abstract:
Test statistics are often strongly dependent in large-scale multiple testing applications. Most corrections for multiplicity are unduly conservative for correlated test statistics, resulting in a loss of power to detect true positives. We show that the Westfall--Young permutation method has asymptotically optimal power for a broad class of testing problems with a block-dependence and sparsity structure among the tests, when the number of tests tends to infinity.
Publication status:
Published

Actions


Access Document


Publisher copy:
10.1214/11-AOS946

Authors


More by this author
Institution:
University of Oxford
Department:
Oxford, MPLS, Statistics
Maathuis, MH More by this author
Bühlmann, P More by this author
Publisher:
Institute of Mathematical Statistics Publisher's website
Journal:
Annals of Statistics
Volume:
39
Issue:
6
Pages:
3369-3391
Publication date:
2011-06-10
DOI:
ISSN:
0090-5364
URN:
uuid:ff70fcb5-d6ac-4448-8010-cd9d94422535
Source identifiers:
159416
Local pid:
pubs:159416
Language:
English
Keywords:

Terms of use


Metrics



If you are the owner of this record, you can report an update to it here: Report update to this record

TO TOP